Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 213876, 19 pages
http://dx.doi.org/10.1155/2012/213876
Research Article

Some Generalizations of Jungck's Fixed Point Theorem

1Departamento de Matemáticas, Universidad de Los Andes, Mérida 5101, Venezuela
2Departamento de Matemáticas, Pontificia Universidad Javeriana, Bogotá, Colombia

Received 28 March 2012; Revised 25 July 2012; Accepted 24 September 2012

Academic Editor: A. Zayed

Copyright © 2012 J. R. Morales and E. M. Rojas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. R. Morales and E. M. Rojas, “Some Generalizations of Jungck's Fixed Point Theorem,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 213876, 19 pages, 2012. https://doi.org/10.1155/2012/213876.